# SDR CALA2022062901602

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 79,653 hours, 31,064 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5847042021200
- Condition: Corroded
- Location: Fr55-56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRINGER 43L SPLICE BETWEEN FR55-56 HAS CO RROSION A3NB-05-3-6023 PER HAECO LCQ NON ROUTINE 9290727/26727 G ENERATED BY V077960 REMOVED AND REPLACED AFT CARGO COMPARTMENT STRINGER 43L FR54-FR6 0 IAW A320 SRM 51-42-11-001 TREATED, PRIMED & TOP COAT AREA IAW A320 SRM 51-23-11-001 PER MECH V925324 INSP V061704
